MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE

BOSTON SCIENTIFIC CORPORATION FINELINE II STEROX; PERMANENT PACEMAKER ELECTRODE
Model Number 4458
Medical Device Problem Codes High impedance (1291); Device Sensing Problem (2917); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead had malfunction.This rv lead was surgically abandoned, and a new lead was placed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead had pacing lead impedance measurements that were out of range and improper sensing.This rv lead was surgically abandoned, and a new lead was placed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
**udi related data quality updates only** this report is being filed as a correction in response to an fda request for the complete the unique identifier (udi) #.
 
Event or Problem Description

Brand Name
FINELINE II STEROX
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - DEL CARIBE
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18137914
Report Number2124215-2023-64204
Device Sequence Number6588681
Product Code DTB
UDI-Device Identifier00802526060953
UDI-Public(01)00802526060953(17)101006(21)418017
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/06/2010
Device Model Number4458
Device Catalogue Number4458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer11/10/2023
07/25/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date11/17/2023
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexFemale